# SDR 98ZZZX3673

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N6855P
- Make and model: Cessna 441
- Aircraft serial: 4410233
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT TORQUE FLUCTUATES IN-FLIGHT IN COMPUTER MODE CAUSING AIRCRAFT TO YAW EXCESSIVELY.  SUBMITTER STATED CAUSE FOUND TO BE EGT SIGNAL FLUCTUATION.  EGT SIGNAL TO COMPUTER FOUND TO GO HIGH CAUSING LIMITER TO GIVE UNCOMMANDED DECELERATION TO IDLE.  PROBLEM NOT RESOLVED AT THIS TIME.  TROUBLESHOT EGT HARNESS SYSTEM AND FOUND A BENT PIN IN HARNESS.  REPAIRED.  SUBMITTER STATED THIS IS THE THIRD INCIDENT OF EGT HARNESS PROBLEMS ON THIS MODEL ENGINE.
